| Catalog Number |
8713052U |
| Medical Device Problem Code |
False Alarm (1013)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/13/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).No sample, serial number, or device logs were provided.Further investigation of the complaint is not possible without a sample and/or device logs.The reported defect was unable to be confirmed.The actual defective device is valuable tool in investigating the cause of this incident.We will maintain this report for further references and continue to monitor other reports for similar occurrences.If any additional pertinent information becomes available, a follow up will be submitted.
Event or Problem Description
As reported by the user facility: bbraun infusion pump indicated a downward occlusion alarm.An assessment of the tubing and intravenous site revealed full patency with no signs of occlusion.All stopcocks were confirmed to be open for infusion, and the tubing was replaced.Despite these measures, the pump continued to show the same error.Consequently, the pump was removed and replaced with a new unit.